Boundary-Value Problem with Impulsive Conditions and Degeneration for Parabolic Equations

  • I. M. Isaryuk
  • I. D. Pukalskyi

Abstract

We consider the second boundary-value problem for a parabolic equation with power singularities in the coefficients of space variables and impulsive conditions in the time variable. By using the maximum principle and a priori estimates, we establish the existence and uniqueness of the solution of posed problem in Hölder spaces with power weights.
Published
25.10.2015
How to Cite
IsaryukI. M., and PukalskyiI. D. “Boundary-Value Problem With Impulsive Conditions and Degeneration for Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1348-57, http://umj.imath.kiev.ua/index.php/umj/article/view/2071.
Section
Research articles